# SDR AALA2020070769004

- Difficulty date: July 5, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 56,701 hours, 33,231 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Fmc
- Part number: C13043AA05
- Part serial: Q00194007146
- Condition: Defective
- Location: Nr 2
- Part time: 54,374 hours, 26,968 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT GROUNDED - AUTOFLIGHT AUTOTHROTTLE OFF UNCOMMANDED AUTO THRUST DISCONNECT USING AP1 SYSTEM RECOVERED USING AP2.  ACCOMPLISHED TSM 22-31-00-810-802A, REMOVED AND REPLACED FMGC 2 (FLIGHT MANAGEMENT AND GUIDANCE COMPUTER) PER AMM 22-83-34, OPERATIONAL CHECK GOOD.
